# SDR SWIA200718448

- Difficulty date: March 23, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 19,414 hours, 27,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DV WINDOW HORIZONTAL SUPPORT BRACKET IS CRACKED, DISCOVERED AT C-CHECK.  REPLACED SUPPORT BRACKET BEHIND LEFT DV WINDOW IAW EMB 120 SRM 51-10-02/51-40-02.
